| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 1-4


Kyung Ho Kim
      A note on CI-algebras
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 1-5.

A. M. Mohamad
      Metrizability of some generalized metric spaces
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 7-14.

B. Yousefi
      Supercyclicity of multiple weighted composition operators
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 15-18.

Gh. Abbaspour Tabadkan, A. Taghavi
      A note on generalized topology
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 19-24.

Y. Dan
      Representation of one as the sum of unit fractions
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 25-30.

Sang Moon Lee, Kyung Ho Kim
      On right fixed maps of Q-algebras
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 31-37.

A. Cetinkaya, O. Kiymaz, J. Camli
      Solutions of nonlinear PDE's of fractional order with generalized differential transform method
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 39-47.

S. Naseri
      Approximate amenability of weighted group algebras
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 49-56.

C. Rakotonirina
      Rectangle Gell-Mann matrices
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 57-62.

Li-Juan Qin, Lin Wang
      An iteration method for solving equilibrium problems, common fixed point problems of strictly pseudocontractive mappings of Browder-Petryshyn type in Hilbert spaces
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 63-74.

R. Mohammadi, A. Moussavi, M. Zahiri
      Weak McCoy Ore extensions
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 75-86.

H. Nakano, H. Nakazato
      Invariants of Kepler's quartic curve as a model of planetary orbits
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 87-93.

S. Chakrabarti, H. Dasgupta
      On m-Baire spaces
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 95-101.

V. K. Chaudhry, S. K. Srivastava
      Generalized Kothe-Toeplitz duals of difference sequence spaces defined by Orlicz functions
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 103-113.

N. Malviya, S. Chouhan
      Proving fixed point theorems using general principles in cone Banach spaces
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 115-123.

A. Mousavi
      Skew power series extensions of principally projective rings
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 125-131.

K.P.R. Sastry, G.A. Naidu, P.V.S. Prasad, S.S.A. Sastri
      A common fixed point theorem for \Phi-weakly commuting mappings in metric spaces
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 133-139.

P. D. Lee, B. K. Spearman
      A Diophantine system and a problem on cubic fields
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 141-146.

Yanhong Qiu, Baodan Tian
      Generalized G'/G-expansion method and its applications
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 147-157.

Chungen Liu, Qingye Zhang
      Existence and multiplicity of homoclinic solutions for the second order Hamiltonian systems
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 159-176.

Y. Sagiroglu
      The equivalence problem for parametric curves in one-dimensional affine space
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 177-184.

M. Basu, S. Bagchi, D. K. Ghosh
      Square designs on new binary (\frac{3^n-1}{2}, \frac{3^n-1}{2}, 2.3^{n-2}) codes
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 185-191.

K. El-Hussein
      On the left ideals of group algebra of the affine group
      Int. Math. Forum, Vol. 6, 2011, no. 1-4, 193-202.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |